question-icon

What causes numbness in the body after taking Methamphetamine shots?

default
Posted on Tue, 5 Sep 2017
Question: the side of my body { feels increasingly numb after i injected crystal meth into my arm. should i be worried?
doctor
Answered by Dr. Alexander H. Sheppe (47 minutes later)
Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

What you have just done to yourself is extremely dangerous. You are at risk of death. You need to call emergency services and go to an emergency room immediately.

Dr. Sheppe
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Alexander H. Sheppe

Psychiatrist

Practicing since :2014

Answered : 2240 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes numbness in the body after taking Methamphetamine shots?

Brief Answer: Consultation Detailed Answer: Hello, and thanks for your question. What you have just done to yourself is extremely dangerous. You are at risk of death. You need to call emergency services and go to an emergency room immediately. Dr. Sheppe